Dendriform structures for restriction-deletion and restriction-contraction matroid Hopf algebras

Abstract : We endow the set of isomorphism classes of matroids with a new Hopf algebra structure, in which the coproduct is implemented via the combinatorial operations of restriction and deletion. We also initiate the investigation of dendriform coalgebra structures on matroids and introduce a monomial invariant which satisfy a convolution identity with respect to restriction and deletion.
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2016, Vol. 17 no. 3 (3), pp.77-90
Liste complète des métadonnées

Littérature citée [13 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01352851
Contributeur : Coordination Episciences Iam <>
Soumis le : mardi 16 août 2016 - 15:00:42
Dernière modification le : jeudi 11 janvier 2018 - 06:20:17
Document(s) archivé(s) le : jeudi 17 novembre 2016 - 10:50:14

Fichier

2714-9868-1-PB.pdf
Accord explicite pour ce dépôt

Identifiants

  • HAL Id : hal-01352851, version 1

Citation

Nguyen Hoang-Nghia, Adrian Tanasa, Christophe Tollu. Dendriform structures for restriction-deletion and restriction-contraction matroid Hopf algebras. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2016, Vol. 17 no. 3 (3), pp.77-90. 〈hal-01352851〉

Partager

Métriques

Consultations de la notice

89

Téléchargements de fichiers

84